# SDR AALA972508

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1467A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11499
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FORWARD HALF OF COACH CABIN EMERGENCY EXIT FLOOR PATH LIGHTS FLASH ON AND OFF.  REVERSED POLARITY, SYSTEM GROUND CHECKED, NORMAL OPERATION.
